# SDR UHLA2013092900451

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 25,286 hours, 15,625 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT 36,000 FT, HYD 2 LO QTY MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R ENGINE DRIVEN PUMP IAW AMM 29-11-01, R & R NR 2 HYD SYS PRESSURE AND CASE DRAIN FILTER IAW AMM 29-11-05. SERVICED HYD SYSTEM IAW AMM 12-12-01.
